フォロー
Hongjie Dong
Hongjie Dong
Professor, Brown University
確認したメール アドレス: brown.edu - ホームページ
タイトル
引用先
引用先
Elliptic equations in divergence form with partially BMO coefficients
H Dong, D Kim
Archive for rational mechanics and analysis 196, 25-70, 2010
1332010
On the L p -Solvability of Higher Order Parabolic and Elliptic Systems with BMO Coefficients
H Dong, D Kim
Archive for rational mechanics and analysis 199, 889-941, 2011
1262011
On 𝐿_ {𝑝}-estimates for elliptic and parabolic equations with 𝐴_ {𝑝} weights
H Dong, D Kim
Transactions of the American Mathematical Society 370 (7), 5081-5130, 2018
1132018
Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space
H Dong, D Du
Discrete Contin. Dyn. Syst. A 21 (no. 4), 1095-1101, 2007
872007
On -estimates for a class of non-local elliptic equations
H Dong, D Kim
Journal of Functional Analysis, Arxiv preprint arXiv:1102.4073 262 (no. 3 …, 2011
842011
Finite time singularities and global well-posedness for fractal Burgers equations
H Dong, D Du, D Li
Indiana University mathematics journal, 807-821, 2009
822009
Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness
H Dong
Discrete Contin. Dyn. Syst. A 26 (no. 4), 1197-1211, 2007
81*2007
Gradient estimates for parabolic and elliptic systems from linear laminates
H Dong
Archive for Rational Mechanics and Analysis 205, 119-149, 2012
802012
Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains
H Dong, D Kim
Journal of Functional Analysis 261 (11), 3279-3327, 2011
772011
On C1, C2, and weak type-(1,1) estimates for linear elliptic operators
H Dong, S Kim
Communications in Partial Differential Equations 42 (3), 417-435, 2017
732017
Schauder estimates for a class of non-local elliptic equations
H Dong, D Kim
Discrete Contin. Dyn. Syst. 33 (6), 2319–2347, 2011
722011
Optimal estimates for the conductivity problem by Green’s function method
H Dong, H Li
Archive for Rational Mechanics and Analysis 231, 1427-1453, 2019
712019
On , , and weak type-(1, 1) estimates for linear elliptic operators: part II
H Dong, L Escauriaza, S Kim
Mathematische Annalen 370 (1), 447-489, 2018
702018
Parabolic and elliptic systems in divergence form with variably partially BMO coefficients
H Dong, D Kim
SIAM journal on mathematical analysis 43 (3), 1075-1098, 2011
682011
L p solvability of divergence type parabolic and elliptic systems with partially BMO coefficients
H Dong, D Kim
Calculus of Variations and Partial Differential Equations 40, 357-389, 2011
612011
Lp-estimates for time fractional parabolic equations with coefficients measurable in time
H Dong, D Kim
Advances in Mathematics 345, 289-345, 2019
602019
Green’s matrices of second order elliptic systems with measurable coefficients in two dimensional domains
H Dong, S Kim
Transactions of the American Mathematical Society 361 (6), 3303-3323, 2009
602009
Spatial analyticity of the solutions to the subcritical dissipative quasi-geostrophic equations
H Dong, D Li
Archive for rational mechanics and analysis 189, 131-158, 2008
602008
Well-posedness for a transport equation with nonlocal velocity
H Dong
Journal of Functional Analysis 255 (11), 3070-3097, 2008
592008
A regularity criterion for the dissipative quasi-geostrophic equations
H Dong, N Pavlović
Annales de l'IHP Analyse non linéaire 26 (5), 1607-1619, 2009
562009
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20